# SDR 2002F00963

- Difficulty date: October 20, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 3,249 hours, 1,178 cycles
- Engine: Rroyce RB211535E4
- Engine time: 3,249 hours, 1,178 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 7646B000
- Part serial: 4211059
- Condition: Inoperative
- Location: Rt Engine
- Part time: 405 hours, 173 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 455. RIGHT ENGINE ANTI-ICE VALVE LIGHT ILLUMINATED WITH SWITCH IN ON POSITION DURING DESCENT. MAINTENANCE REMOVED AND REPLACED ENGINE INLET THERMAL ANTI-ICE VALVE IN ACCORDANCE WITH MM 30-21-03-4. OPERATIONAL CHECKS NORMAL.
